# SDR N6WA2025022503

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10239
- Aircraft time: 41,308 hours, 29,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS319 BETWEEN STRINGER 26L TO 26R.   PERFORMED REPAIR THE FRAME AT FS319 BETWEEN STRINGERS 26L AND 26R IAW MHIRJ REO670-53-21-1281 AND GOJET EO C550-53MR-048.
